My girlfriend has just recently in the last few weeks, around 6 weeks I believe, started taking 2.5mg Zy Prexa and 20mg Lexapro (that expired 4 years ago according to the Rx label) and has changed some. She has less severe mood swings and is a lot more calmer than she has been, but the side affects seem to be extreme. She is extremely tired all the time now, like I have never seen her before. She sleeps alot longer than she has in the past and much much heavier. She naps usually every day and can fall asleep within a matter of a minute or two when she does go to bed or take a nap. Her appetite has increased incredibly and has a bit of weight gained, which she is horribly bothered by. And her sex drive went from all the time to non existent. Is there anything that can be done to counter these side affects?
sad as wen docs dnt help,here In Oz gd system and docs i c r compasionate and caring!they explain each tablet2 us and wat is in them and wat they r used exactly for.change doc maybe?pilates a gd relaxant it helps me4 mind n bod!how old is she?2many different tablets can make u sleepy and no sexdrive.
Hi,Chris,gd on u caring 4 her,must be hard4u.27 wish i was that again im 40,but anxiety,issues occur at any age.VERY WRONG USA DOESNT LOOK AFTER AVERAGE WKER,PERSON properly,instead fake trashy bimbos get paid 4 being ho's wana bes!my sis over there atm said med system sux,here we have free services medicare2 docs,psyclgsts,gym etc.but here food,clothing,homes more expensive than Usa.wat has caused her anxiety?me just get down on myself,insecure,2slim atm hopefully ur partner finds herself amd inner peace and enjoys life again,she yng with plenty ahead.gdluck and tke cre2u both x
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2010 • 5 answers
Posted 12 Apr 2011 • 3 answers
Posted 5 Mar 2012 • 4 answers
Posted 3 Jan 2015 • 3 answers
Posted 7 Feb 2016 • 5 answers